# SDR CHQA200900087

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,890 hours, 16,311 cycles
- Engine: Allsn AE3007A
- Engine time: 18,111 hours, 16,073 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000004
- Part serial: 00577
- Condition: Worn
- Location: Nlg
- Part time: 19,900 hours, 16,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5977, CLE TO DFW.  AFTER TAKEOFF IN CLE THE CREW RECEIVED A LG AIR/GND FAIL MESSAGE AND THE GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  THE QRH WAS FOLLOWED AND IT WAS DECIDED THAT THE FLIGHT WOULD DIVERT TO CMH.  THE AIRCRAFT LANDED IN CMH WITHOUT INCIDENT.  AFTER LANDING THE EICAS MESSAGE WENT AWAY AND ALL SYSTEMS FUNCTIONED NORMALLY.  MAINTENANCE PERFORMED A NOSE LANDING GEAR MAPPING PER EOE32023 AND FOUND THE MAX WEAR WAS BEYOND 6MM, AND THE NOSE LANDING GEAR STRUT WAS REPLACED ALONG WITH THE UPPER BEARINGS.  THE GAPS ON THE MAIN LANDING GEAR PROXIMITY SWITCHES WERE ALSO ADJUSTED PER AMM 32-63-05.
